# SDR CA190913006

- Difficulty date: February 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flex Line
- Part number: O2C20T15XXXX
- Condition: Cracked
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 36 MONTH INSPECTION ON CL605 THE FOLLOWING DEFECT WAS FOUND ON THE PASSENGER EMERGENCY OXYGEN SYSTEM. (PASSENGER EMERGENCY OXYGEN MASKS FAILED DEPLOYMENT AS REQUIRED)   1). 35-00-00-204, AMM TASK 35-20-00-710-801 OPERATIONAL CHECK OF THE PASSENGER OXYGEN SYSTEM   2). 35-23-65-602, SMM TASK 35-20-50-720-801 FUNCTIONAL TEST PF THE PASSENGER OXYGEN SYSTEM   ALL ATTEMPTS TO DROP THE OXYGEN MASKS EITHER IN NORMAL OR OVERRIDE MODE FAILED.   DURING THE PROCESS OF THE ABOVE TWO CHECKS, OXYGEN LEAKS WERE FOUND EMANATING FROM THE FLEXIBLE LINE CONNECTING TO PASSENGER OXYGEN MASK DEPLOYMENT BOXES.   THE POINT OF ORIGIN OF THE LEAK IS FROM THE FLEXIBLE LINE ITSELF AND ALL NINE O2 LINES HAVE FAILED AND OR RUPTURED. ALL LINE CONNECTIONS WERE ALL FOUND WITH TORQUE STRIPE INTACT AND NOT LEAKING.
